# SDR UALA2010081803041

- Difficulty date: August 18, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 71,109 hours, 20,520 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: S210T130608
- Part serial: 15
- Condition: Out Of Tolerance
- Location: Left Recirc Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE RT RECIRCULATION FAN IS PARTICULARLY LOUD ON THIS AIRPLANE. REF SERVICE TIP MM, ACCOMPLISHED STEP 6. TEST FAILED. REF STEPS 1 THRU 5 OF SERVICE TIP. ALREADY ACCOMPLISHED.  ACCOMPLISHED DUCT CLEANING. DECIBEL READING WITHIN LIMITS. CFM 370 AND FPM 3357 WITHIN LIMITS AT THIS TIME. REPLACED LT FLOW CONTROL VALVE AND RECIRCULATION FILTERS.
